# SDR REXA2016123002542

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,767 hours, 23,173 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK RELEASE O2 WHILE LEFT 02 DOOR IS OPEN. REMOVED AND REPLACED FO O2 MASK IAW AMM 35-11-12. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
